# SDR DALA13053830993

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 57,796 hours, 42,003 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, SEAT MOUNTED EMERGENCY EXIT LIGHT AT SEAT 23DE WAS INOPERATIVE.  REPLACED WIRE PIGTAIL & LIGHT ASSEMBLY IAW AMM 33-52 AND OPS CHECKED NORMALLY.
